# SDR DALA1032436902

- Difficulty date: October 21, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK HAVE WEB AND ANGLE CORRODED AT STA 994 S17R.  FABBED ANGLES AND INSTALLED NEW ANGLES.  (DL75E103178)
